MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 03039773190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration dates were not provided.The field service engineer checked the analyzer and found the probe was loose due to incomplete maintenance actions by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable cholesterol gen.2 results from the cobas integra 400 plus.The samples were repeated at the same laboratory and then at another laboratory.Sample 1 initial result was 0.37 mmol/l with a data flag.The repeat results were 3.21 mmol/l and 6.40 mmol/l.Sample 2 initial result was 0.01 mmol/l with a data flag.The repeat results were 3.21 mmol/l and 4.60 mmol/l.Sample 3 initial result was 9.23 mmol/l with a data flag.The repeat results were 5.20 mmol/l and 4.86 mmol/l.Sample 4 initial result was 15.73 mmol/l with a data flag.The repeat results were 5.20 mmol/l and 6.56 mmol/l.Sample 5 initial result was 11.26 mmol/l with a data flag.The repeat results were 5.20 mmol/l and 4.61 mmol/l.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
WZ   6343
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19350570
Report Number1823260-2024-01500
Device Sequence Number12613231
Product Code JJE
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03039773190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown